Per citar aquest document:
Scopus: 0 cites, Web of Science: 1 cites,
On cooperative solutions of a generalized assignment game : limit theorems to the set of competitive equilibria
Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica)
Neme, Alejandro (Universidad Nacional de San Luis (Argentina))

Data: 2014
Resum: We study two cooperative solutions of a market with indivisible goods modeled as a generalized assignment game: Set-wise stability and Core. We establish that the Set-wise stable set is contained in the Core and contains the non-empty set of competitive equilibrium payoffs. We then state and prove three limit results for replicated markets. First, the Set-wise stable set of a two-fold replicated market already coincides with the set of competitive equilibrium payoffs. Second, the sequence of Cores of replicated markets converges to the set of competitive equilibrium payoffs when the number of replicas tends to infinity. Third, for any number of replicas there is a market with a Core payoff that is not a competitive equilibrium payoff.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; submittedVersion
Matèria: Equilibri (Economia) ; Models economètrics ; Assignment game ; Core ; Set-wise stability ; Competitive equilibrium
Publicat a: Journal of economic theory, Vol. 154 (November 2014) , p. 185-215, ISSN 0022-0531

DOI: 10.1016/j.jet.2014.09.016

39 p, 315.8 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-25, darrera modificació el 2017-10-14

   Favorit i Compartir